# SDR AALA201509029003

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EPSU FWD LT BATTERY FAULTED.  REPLACED FWD LT EPSU BATTERY PACK IAW AMM 33-51-38.  OPERATIONS TESTED SATISFACTORY.
